# SDR DALA2017103007834

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TAPER PIN AND DRAG BRACE AT NOSE LANDING GEAR IN REF CARD 3230-5002 STEP 13. LEVEL CORROSION 2. NOSE LANDING GEAR DRAG BRACE LINK ASSY WAS REPLACED PER AMM 32-22-05 AND TESTS OK.
